# SDR SIMA1893

- Difficulty date: July 7, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 141FL01D3
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5265 - NOSE GEAR UNLOCK DURING CRUISE FLIGHT.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK SWITCH.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
